# SDR SWIA201437760

- Difficulty date: April 7, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 27,172 hours, 22,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE HAS AREAS OF CORROSION AROUND NUTPLATES ON AFT SIDE AND PROXIMITY SENSOR CUTOUT. C-CHECK.  INSTALLED NEW PASSENGER DOOR LWR SILL ANGLE IAW SRM.
